# SDR UPS97222116

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 65742845
- Condition: Corroded
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, ON REMOVAL OF AILERON CONTROL TURNAROUND PULLEY, BRACKET MOUNTING PULLEY FOUND TO BE SEVERELY CORRODED.  *S/D*  CASTING REPLACED IAW SRM 51-30-02.
